# SDR SWAA2022013159073

- Difficulty date: January 6, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN R1 DOOR CREASE BEAM O/B ATTACH ANGLE CORRODED ; / [01] REMOVED CORROSION FROM ATTACH ANGLE AND VERIFIED MATERIAL LOSS ( FOUND OUT LIMITS THICKNESS REMOVED MORE THAN 50% ) IAW SRM 53-10-15-1A-2.; [02] REMOVED ATTACH ANGLE IAW SRM 53-10-15-1A-2: SRM 51-40-02-OG-0; [03] VERIFIED ITEMS 1 & 2; [04] VERIFIED NEW ATTACH ANGLE P/N 141A8312-5 TAG # WN6861 IAW DWG 141A8310 REV.-; [05] VERIFIED STEP 4 IS COMPLETE; [06] VERIFIED STEP 4; [07] LOCATED DRILLING HOLES AND INSTALLED NUT PLATES ON NEW ATTACH ANGLE IAW SRM 51-40-05 ; 51-40-02; [08] VERIFIED STEP 7 IS COMPLETE; [09] VERIFIED STEP 7; [10] OK TO INSTALL; [11] INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 141A8310 REV.-; [12] VERIFIED STEP 11 IS COMPLETE; [13] VERIFIED STEP 11 C/W. OK TO CIC; [14] APPLIED CORROSION INHIBITING COMPOUND IAW AMM 51-21-91-620-802; [15] VERIFIED STEP 14 IS COMPLETE; [16] COMPLETED PARTS INSTALL INFO; [17] VERIFIED STEP 14 COMPLETE. AUDITED.
